| Model Number |
PNDL, 5BV TVH TP 32G 4MM100CT 30/CS |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated that the pen needles were dull.Customer had purchased 300 pen needles and put all into one box; additional report reference numbers (b)(4) and (b)(4).Customer has been using the product for many months.The customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Additional report reference numbers: (b)(4) and (b)(4).Used pen needles were returned for evaluation.Evaluation pending note: manufacturer contacted customer in several follow-up calls to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
Additional Manufacturer Narrative
Sections with additional information as of 19-jun-2024: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: customer returned 1 used pen needles; unable to ship to the manufacturer.Scrap returned product.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.G1: reporting contact name changed from: from (b)(6) to (b)(6).Reporting contact email changed from: from (b)(6).Most likely underlying root cause mlc-009: use error caused or contributed to event.